It's been 8 days since I got Juvederm in the comas around my mouth and I'm still swollen on and off. Is this normal?
Doctor Answers 5
Swelling after Juvederm to the mouth
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Juvederm and Swelling
Juvederm can often cause swelling. I would definitely wait two weeks to see if the swelling subsides. If it is still uneven then I would return for Vitrase to remove the product. Best, Dr. Green
Fillers around mouth
You might also like...
Lips still swollen after 8 days post juvederm treatment, is this normal = Yes it could be #fb #juvederm #lipaugmentation
Asymmetric swelling as opposed to symmetric swelling causes a lot of distress to patients. Patients with asymmetric swelling tend to ask for reversal of the filler with enzyme as soon as the asymmetric swelling happens.
In my practice, if a patient results with symmetric or asymmetric swelling of the lips after lip augmentation with juvederm, I ask them to wait no less than 2 weeks to wait for the swelling to subside. In the mean time they are recommended to treat with ice pack therapy or oral low dose steroids. If after 2 weeks the asymmetric swelling persist, then the filler could be reversed. In most than 90% of the cases of my practices, the asymmetric swelling resolves and they patients are satisfied.
Waiting for post lip augmentation swelling to resolve usually avoids the patients to reverse the juvederm filler and therefore loose their investment in the elective cosmetic procedure based on hyaluronic acid injection
thanks for the question, and sorry about your problem you are experiencing. Swelling can last for a week or two after injections depending on the volume injected as well as if there was any bruising, swelling or hematoma. If it is uneven after 1-2 weeks then I would consider getting some more to even it out. You can reverse the juvederm but its hard to do that partially. Typically it would be unpredictable and reverse the entire filled area back to his pre-injection state. Before investing the time and money into that, give it a little more time and consult with your provider before reversing anything.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.